Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking prednisone, hcqs from last few years. Undergoing ivf treatment. Should I continue hcqs?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 341 Questions
I am sle+ Patient and taking hcqs 300 from last 7 years I am undergoing ivf treatment. Should. I continue. Hcqs or can I stop taking it unless I concieve I am also taking prednisone. 200
My email I'd is YYYY@YYYY

Posted Thu, 2 May 2013 in Infertility Problem
Answered by Dr. Sunil 6 hours later
Thanks for posting your query.
Continue your IVF treatment as it is not affected by HCQ and Prednisolone. However HCQ 200 (low dose) is relatively safe in pregnancy.You need not to stop these drugs prior to or during pregnancy.
Few medicine for SLE, like Methotrexate, Azathioprine, and other Anti TNF druge are contraindicated during pregnancy.
You must know pregnancy and SLE both can affect each other. You should be regularly visiting your treating doctor for continuous check-up.
Hope I have answered your query. If you have any further question I will be happy to help.
Wish you good health.
Dr Sunil
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor